# SDR RAIA201504130001

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 28,058 hours, 25,898 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Localizer
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AND NR 2 DID NOT PICKUP STANDARD APPROACH, REPORTED 4 MILES OFF COURSE. MAINTENANCE REMOVED BOTH VOR ANTENNAS AND INSPECTED, WITH NO DEFECTS NOTED, REINSTALLED ORIGINAL ANTENANAS, OPS CHECK GOOD.
